Extension of the Birkhoff and von Neumann ergodic theorems to semigroup actions
Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 4, p. 283-291
@article{AIHPB_1971__7_4_283_0,
     author = {Bewley, Truman},
     title = {Extension of the Birkhoff and von Neumann ergodic theorems to semigroup actions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1971},
     pages = {283-291},
     zbl = {0226.28009},
     mrnumber = {306444},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1971__7_4_283_0}
}
Bewley, Truman. Extension of the Birkhoff and von Neumann ergodic theorems to semigroup actions. Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 4, pp. 283-291. http://www.numdam.org/item/AIHPB_1971__7_4_283_0/

[1] A.P. Calderon, A. General Ergodic Theorem. Annals of Mathematics, t. 58, 1953, p. 182-191. | MR 55415 | Zbl 0052.11903

[2] J. Chatard, « Application des propriétés de moyenne d'un groupe localement compact à la théorie ergodique », Université de Paris (mineographed).

[3] N. Dunford and J. Schwartz, Linear Operator, Part I. Interscience, 1966.

[4] J.L. Kelly, I. Namioka and coauthors, Linear Topological Spaces. Van Nostrand, 1963. | MR 166578 | Zbl 0115.09902

[5] B.J. Pettis, On Integration on Vector Spaces. Trans. Amer. Math. Soc., t. 44, 1938, p. 277-304. | JFM 64.0371.02 | MR 1501970 | Zbl 0019.41603

[6] A.A. Tempelman, Ergodic Theorems for General Dynamic Systems. Soviet Math. Dokl., t. 8, 1967, p. 1213-1216. | Zbl 0172.07303

[7] Norbert Wiener, The Ergodic Theorem. Duke Math. Journal, t. 5, 1934, p. 1-18. | JFM 65.0516.04 | Zbl 0021.23501